Chin. Phys. B
  2014, Vol. 23 Issue (11): 110202    DOI: 10.1088/1674-1056/23/11/110202
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
屈改珠a b, 张顺利a, 李尧龙b
a Center for Nonlinear Studies, Department of Mathematics, Northwest University, Xi'an 710069, China;
b School of Mathematics and Information Science, Weinan Normal University, Weinan 714000, China
Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
Qu Gai-Zhua b, Zhang Shun-Lia, Li Yao-Longb
a Center for Nonlinear Studies, Department of Mathematics, Northwest University, Xi'an 710069, China;
b School of Mathematics and Information Science, Weinan Normal University, Weinan 714000, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn